RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 1, Pages 173–187 (Mi izv1111)  

This article is cited in 4 scientific papers (total in 4 papers)

Spaces of linear differential equatios, and flag manifolds

B. Z. Shapiro


Full text: PDF file (1025 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 36:1, 183–197

Bibliographic databases:

UDC: 517.926.4
MSC: Primary 34C10; Secondary 34C10, 14M15
Received: 02.03.1988

Citation: B. Z. Shapiro, “Spaces of linear differential equatios, and flag manifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 54:1 (1990), 173–187; Math. USSR-Izv., 36:1 (1991), 183–197

Citation in format AMSBIB
\Bibitem{Sha90}
\by B.~Z.~Shapiro
\paper Spaces of linear differential equatios, and flag manifolds
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 1
\pages 173--187
\mathnet{http://mi.mathnet.ru/izv1111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1044054}
\zmath{https://zbmath.org/?q=an:0719.34059|0702.34032}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..36..183S}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 36
\issue 1
\pages 183--197
\crossref{https://doi.org/10.1070/IM1991v036n01ABEH001962}


Linking options:
  • http://mi.mathnet.ru/eng/izv1111
  • http://mi.mathnet.ru/eng/izv/v54/i1/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Z. Shapiro, “Topology of the space of nondegenerate curves”, Russian Acad. Sci. Izv. Math., 43:2 (1994), 291–310  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. D. Novikov, S. Yakovenko, “Integral curvatures, oscillation and rotation of spatial curves around affine subspaces”, J Dyn Control Syst, 2:2 (1996), 157  crossref  mathscinet  zmath
    3. B. SHAPIRO, M. SHAPIRO, “PROJECTIVE CONVEXITY IN ℙ3IMPLIES Grassmann CONVEXITY”, Int. J. Math, 11:04 (2000), 579  crossref
    4. V. SEDYKH, B. SHAPIRO, “ON TWO CONJECTURES CONCERNING CONVEX CURVES”, Int. J. Math, 16:10 (2005), 1157  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:212
    Full text:72
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019